# SDR CALA2021120102209

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737900
- Aircraft serial: 30122
- Aircraft time: 56,894 hours, 23,294 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146A310135
- Condition: Dented
- Location: Sta787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN SKIN PANEL 146A3101-35 NEAR STA 787 AND S2L REQUIRE DOUBLER /TRIPLER INSTALLATION REF ECRA 5331-02800. MAJOR REPAIR UPGRADED TO RII REPAIRED FUSELAGE SKIN PANEL 146A3101-35 NEAR STA 787 AND S2L.REF ECRA 5331-02800.SEE F/C L/P 9794510 FOR WORK ACCOMPLISHED.ISSUED DTA DIP L/P 7531692 FOR INITIAL INSPECTION OF REPAIR AREA. VERIFIED ALL WORK ACCOMPLISHED PER F/C L/P 9794510.
